I have been taking 10mg/day for almost 19 years. It was prescribed for variant angina, but I have had no symptoms of that in all this time. I want to get off of this drug, if possible. I don't know if it has been doing any for me in all these years. Has anyone else had a similar experience?
Want to discontinue taking amlodipine?
Question posted by arabianhorselover on 24 June 2021
Last updated on 28 June 2021
Hello. Maybe you taking this medication for all these years has corrected your variant angina. I would not discontinue this medication without the advice of your medical professional. You could ask them to taper you off of the medication and if your variant angina returns, go back on it. It would not hurt to try. Hope this helps.
- Amlodipine uses and safety info
- Amlodipine information for Healthcare Professionals (includes dosage details)
- Side effects of Amlodipine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.